eHealthMe - FDA and Social Media, Personalized eHealthMe - a cloud computing service for drugs

FDA and Social Media, Personalized

Advanced tools
Browse all drugs       All conditions, symptoms, side effects

Cipro, Pseudoephedrine Hydrochloride And Chlorpheniramine Maleate for a 48-year old woman

This is a personalized study for a 48 year old female patient who has Sinus Disorder, Sinus Congestion. The study is created by eHealthMe based on reports from FDA and social media.

Get a free personalized report of your drugs: we study for you 352 million drug outcomes from FDA and social media. Start to use eHealthMe >>>

What are the drugs

Cipro (what 6,851 Cipro users reported?) has active ingredients of ciprofloxacin hydrochloride. It is used in urinary tract infection.

Pseudoephedrine hydrochloride and chlorpheniramine maleate (what 84 Pseudoephedrine Hydrochloride And Chlorpheniramine Maleate users reported?) has active ingredients of chlorpheniramine maleate; pseudoephedrine hydrochloride. It is used in nasal congestion.

What are the conditions

Sinus disorder (disease of sinus) (latest reports from 45,131 patients) can be treated by Nasonex, Flonase, Azithromycin.

Sinus congestion (blockage of sinus) (latest reports from 30,636 patients) can be treated by Sudafed 12 Hour, Nasonex, Pseudoephedrine Hydrochloride, Mucinex D, Flonase, Fluticasone Propionate.

On Jul, 31, 2014: 1 female aged 45 (±5) who take Cipro, Pseudoephedrine Hydrochloride And Chlorpheniramine Maleate is studied

Cipro, Pseudoephedrine Hydrochloride And Chlorpheniramine Maleate outcomes

Information of the patient in this study:

Age: 45

Gender: female

Conditions: Sinus Disorder, Sinus Congestion

Drugs taking:
- Cipro - EQ 500MG BASE (ciprofloxacin hydrochloride): used for < 1 month
- Pseudoephedrine Hydrochloride And Chlorpheniramine Maleate - 12MG;120MG (chlorpheniramine maleate; pseudoephedrine hydrochloride): used for < 1 month

eHealthMe real world results:

Comparison with this patient's adverse outcomes:

InteractionNumber of reports on eHealthMe
Unusual Behavior1 (100.00% of females aged 45 (±5) who take the drugs)

(as an adverse outcome could be a symptom of a condition, additional studies are listed to help identify the cause: for example, regardless of which drug is taken, how many female HBP patients aged 50 (±5) have nausea)

Symptom (click a symptom for in-depth analysis)Number of reports on eHealthMe
Unusual Behavior in Sinus Disorder0 (0.00% of females aged 45 (±5) who have Sinus disorder)
Unusual Behavior in Sinus Congestion0 (0.00% of females aged 45 (±5) who have Sinus congestion)

(as an adverse outcome could be a side effect of a drug, additional studies are listed to help identify the cause: for example, how many female Aspirin users aged 50 (±5) have nausea)

Side effect (click a side effect for in-depth analysis)Number of reports on eHealthMe
Unusual Behavior in Cipro0 (0.00% of females aged 45 (±5) who take Cipro)
Unusual Behavior in Pseudoephedrine Hydrochloride And Chlorpheniramine Maleate0 (0.00% of females aged 45 (±5) who take Pseudoephedrine hydrochloride and chlorpheniramine maleate)

Drug effectiveness over time :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ yearsnot specified
Cipro is effective100.00%
(1 of 1 people)
n/an/an/an/an/an/an/a
Pseudoephedrine Hydrochloride And Chlorpheniramine Maleate is effective100.00%
(1 of 1 people)
n/an/an/an/an/an/an/a

Most common drug interactions over time * :

n/a

* Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

You can also:

Get connected! Join a mobile support group:
- group for people who have Sinus Congestion
- group for people who have Sinus Disorder
- group for people who take Cipro
- group for people who take Pseudoephedrine Hydrochloride And Chlorpheniramine Maleate

Can you answer these questions (what is this?):

More questions for: Sinus Congestion, Sinus Disorder

You may be interested at these reviews (what is this?):

  • I'm curing my lichen sclerosis
    I took Prempro for about 5 years and then Activella for about 3 years for Menopausal symptoms. My first obvious symptoms of a problem began in 2005 which follow all the classic symptoms of Lichen. I spent thousands on Urology exams, tests, and surgical procedures. And thousands on Gynecological atte ...

More reviews for: Sinus Congestion, Sinus Disorder

Drug effectiveness in real world:

Complete drug side effects:

Alternative drugs:

NOTE: The study is based on active ingredients. Other drugs that have the same active ingredients are also considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

About - Terms of service - Privacy policy - Press - Advertise - Apps - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.